# SDR SIMA20231115004

- Difficulty date: November 15, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 49,131 hours, 30,948 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17002064007
- Condition: Corroded
- Location: Fr 48-49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SEAT TRACK HAS CORROSION BETWEEN FR48-49 (LEVEL 2 CORRPOSION). -C/A-PERFORMED REMOVAL OF AFFECTED SEAT TRACK TEETH ON LH FLOOR TRACK AT FR48-49 IAW EMB 170 53-00-10/R02
